PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 36(50), pp. 93--97 (1984)
LIFTS OF STRUCTURES ON MANIFOLDS
T. Omran, A. Sharffuddin and S.I. HusainDepartment of Mathematics, Aligarh Muslim University Aligarh 202001, India
Abstract: The complete and horizontal lifts of almost product, almost paracompact and para-structures on a given manifold into its tangent bundles are studied and it is shown that in most of these cases these lifts carry over the structure of $M$ to $T(M)$. A correspondence between the integrability conditions of these structures on $M$ and $T(M)$ is also studied.
Classification (MSC2000): 53C15; 55R10, 58A30
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts